Alert archive / Michigan / River Flood Warnings in 2016

River Flood Warning 7, NWS Detroit, MI

August 16, 2016Macomb County, Michigan

NWS Detroit, MI issued this river flood warning at Aug 16, 2016, 9:17 AM EDT for Macomb County, Michigan. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Aug 16, 2016, 9:17 AM EDT (13:17 UTC)
Expired
Aug 16, 2016, 10:08 PM EDT
In force
13 hr
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Flood severity
Minor

County Macomb County, MI

The radar

The Detroit radar (KDTX), 41 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clinton River near Clinton Township (FSRM4).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04164000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

515 
WGUS43 KDTX 161317
FLWDTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 
917 AM EDT TUE AUG 16 2016

...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN...

  Clinton River

.Rainfall of two to three inches fell over the basin overnight.
Rain will continue until around noon with additional rainfall
of less the a quarter inche expected.

MIC099-162117-
/O.NEW.KDTX.FL.W.0007.160816T1317Z-160817T0208Z/
/FSRM4.1.ER.160816T1249Z.160816T1800Z.160816T2008Z.NO/
917 AM EDT TUE AUG 16 2016

The National Weather Service Detroit/Pontiac has issued a

* Flood warning for 
  the Clinton River in Sterling Heights and Clinton Township..
* From now until further notice. 
* At 9 AM Tuesday the stage is 16.0 feet and rising.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...the river should crest around 16.5 feet late
  this morning and then go below flood stage late this afternoon.

&&

LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
      4268 8309 4260 8298             

$$
1 follow-up statement
860 
WGUS83 KDTX 161827
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
227 PM EDT TUE AUG 16 2016



...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
   
   Clinton River
    

.No significant rainfall is expected in the next couple of days
so the river will continue to fall.

MIC099-161857-
/X.CAN.KDTX.FL.W.0007.000000T0000Z-160817T0208Z/
/FSRM4.1.ER.160816T1249Z.160816T1315Z.160816T1436Z.NO/
227 PM EDT TUE AUG 16 2016

Flood warning discontinued for 
Clinton River in Sterling Heights and Clinton Township.. 
* At 2 PM Tuesday the stage is 15.5 feet and falling.
* Flood stage is 16.0 feet.
* The river fell below flood stage at noon today and will continue
  to fall...therefore...the warning has been cancelled.


&&

LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
      4268 8309 4260 8298             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Aug 16, 6:17 AM EDT, 3 hours earlier.

Area forecast discussion, Aug 16, 6:17 AM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
617 AM EDT TUE AUG 16 2016

.AVIATION...

Extensive area of low level moisture will remain prevalent through
the daylight period, as low pressure works across the region.
Recent observational and radar trends suggest conditions will hold
at IFR/low MVFR levels through the latter half of the morning.
Brief reduction in visibility remains plausible as additional
pockets of showers translate through during this time.  Gradual
drying as winds become northwesterly in the wake of this system
during the afternoon.  This will work to lift and eventually scatter
ceilings from mid afternoon into the evening.  The saturated near
surface conditions from recent rainfall may allow for some degree
of fog development tonight.

For DTW...Low ceilings hold firm thru first half of day, conditions
fluctuating within IFR/low MVFR.  Loss of ceiling below 5000 ft
appears unlikely until late afternoon or early evening as greater
drying commences with a wind shift to northwesterly.

//DTW Threshold Probabilities...

* High for ceilings at or below 5000 feet through this afternoon

&&

.PREV DISCUSSION...
Issued at 412 AM EDT Tue AUG 16 2016

DISCUSSION...

The tropical wave/heavy rainfall event is well underway across SE MI
with the back edge of the rain shield already working through
Lenawee County and into Washtenaw. Current timing has the heaviest
showers ending for Flint and Pontiac around 09Z, and exiting east of
the Thumb around 12Z. Using radar estimates and the few observations
we've got overnight, rainfall rates are around a half inch per hour
across for anything under 35dBZ with rates increasing to around 1.5
inches per hour within the more convective bands over 40dBZ. This
will basically lead most locations receiving at least 1-2 inches
when it's all said and done. Longer duration of higher rainfall
rates from M59 northward will lead to a swath of higher totals
likely exceeding 3 inches in spots. Will need to keep an eye on the
northern Thumb region as the upslope/isentropic band on the
northeast side of the low shears and lingers a few extra hours. A
flood advisory has been issued to account for these potential
totals. Will continue to ride with the flood watch and monitor
observations for the potential need of any flood warnings.

The surface low is now tracking across southern lower MI. Looking at
water vapor, the mid level trough still lags behind, just now
reaching Lake MI but the main plume of moisture on the nose of the
50 knot 850mb low level jet will exit the area around 12Z. The
surface boundary will sweep through early this afternoon which will
push the lingering moisture axis east of the area. This will mark
the end of the 2+ inch pwats for the event. Hires models dry out
quite a bit after 18Z but still hint at a few showers lingering
across the region as low/mid level lapse rates steepen with cooler
air working into the area. Will leave a slight chance mention in
through the evening for now to account for this.

The southern stream tropical wave will race off to the east this
evening allowing some subsidence and short wave ridging to work into
the region for tonight. This will be short lived as the next
northern stream trough can already be seen on satellite digging
through the Northern Plains. There is no notable organized low that
develops within the trough, neither in the mid levels or at the
surface, though there is a weak cold front associated with broad
area of low pressure tracking across northern Ontario. There will be
a chance of thunderstorms with this afternoon frontal passage as
CAPE rises to around 1000 J/kg. Severe risk is on the low end as
frontal forcing is weak, convergence is weak, and bulk shear is only
around 25 knots. Having said that, there is enough residual moisture
in place with PWATS around 1.5 inches and plenty of surface moisture
with recent heavy rains, and soundings take on an inverted V
signature so storms that do develop could put out some gusts.

Thursday and Friday look mainly dry as low amplitude upper level
ridge slides over the region. There are a few weak waves embedded
within the quasi-zonal mid level flow which may try to spark some
afternoon showers as low level lapse rates steepen each afternoon.
Besides lack of forcing, model soundings hint at a cap around 800mb
lingering into the afternoon which will help to minimize coverage.
Will keep a 20 pop going for these periods.

Temperatures will increase each day, reaching back into the upper
80s on Friday. This will occur as a very dynamic northern stream
wave takes shape over northern Canada. This will steepen the western
trough and ridge over the Central Plains. The thermal ridge will
fold over into the region Friday with 850mb temps rising to 17C.
This has been consistent now for the last several runs. Models do
however advertise a much deeper trough now which is less progressive
then previous solutions. Last night GFS/EURO were showing a Saturday
frontal passage but now looks to be more of a Sunday passage in the
Euro and Sunday night in the GFS. Both clearly struggling with how
to handle energy and cyclogenesis in the base of the trough Friday
night into Saturday. At this point will just go with a chance of
thunderstorms Saturday through Sunday until models find some common
ground.

MARINE...

Short duration of stronger winds as low pressure tracks across the
region will provide a period of small craft conditions today. These
conditions will ease by late today as the low pulls to the east.
Quiet marine conditions are then expected for the remainder of the
week.  There will be the chance for thunderstorms on Wednesday.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch until noon EDT today FOR MIZ047>049-053>055-060>063-
     068>070-075-076-082-083.

     Beach Hazards Statement through this evening FOR MIZ049-055-063.

Lake Huron...Small Craft Advisory until 10 PM EDT this evening FOR LHZ421-422-
     441>443.

Lake St Clair...Small Craft Advisory until 4 PM EDT this afternoon FOR LCZ460.

Michigan waters of Lake Erie...Small Craft Advisory until 4 PM EDT this afternoon FOR LEZ444.

&&

AVIATION.....MR
DISCUSSION...DRK
MARINE.......MR

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Aug 16, 4:42 AM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
442 AM EDT TUE AUG 16 2016

MIZ047-048-053-060>062-068>070-075-076-082-083-170845-
MIDLAND-BAY-SAGINAW-SHIAWASSEE-GENESEE-LAPEER-LIVINGSTON-OAKLAND-
MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
442 AM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. THE STORMS WILL NOT BE SEVERE
BUT WILL PRODUCE HEAVY RAINFALL.

A FLOOD WATCH IS IN EFFECT THROUGH NOON TODAY. PLEASE SEE THE
LATEST URGENT WEATHER MESSAGE FOR DETAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...THEN AGAIN OVER THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ049-054-055-063-170845-
HURON-TUSCOLA-SANILAC-ST. CLAIR-
442 AM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. THE STORMS WILL NOT BE SEVERE
BUT WILL PRODUCE HEAVY RAINFALL.

A FLOOD WATCH IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON
TUESDAY. PLEASE SEE THE LATEST URGENT WEATHER MESSAGE FOR DETAIL.

A BEACH HAZARDS STATEMENT IS IN EFFECT THROUGH THIS EVENING.
PLEASE SEE THE LATEST URGENT WEATHER MESSAGE FOR DETAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...THEN AGAIN OVER THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-170845-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
442 AM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT THROUGH THIS EVENING. PLEASE
REFER TO THE LATEST MARINE WEATHER WARNING AND FORECAST MESSAGES
FOR ADDITIONAL INFORMATION. AN INCREASED RISK OF RIP CURRENTS ARE
EXPECTED TODAY FOR THE SHORELINES OF LAKE HURON.

THERE IS A CHANCE OF THUNDERSTORMS. THE STORMS WILL NOT BE SEVERE
BUT WILL PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...THEN AGAIN OVER
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

DRK

In the hours before

Local storm report, Aug 16, 5:47 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
547 AM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       WHITE LAKE              42.65N 83.50W
08/16/2016  M1.64 INCH       OAKLAND            MI   OFFICIAL NWS OBS

            6 HOUR RAINFALL TOTAL. OBSERVATION AT THE NWS OFFICE.

0518 AM     HEAVY RAIN       2 SSW CLARKSTON         42.71N 83.44W
08/16/2016  M1.59 INCH       OAKLAND            MI   TRAINED SPOTTER

            5 HOUR RAINFALL TOTAL.

0525 AM     HEAVY RAIN       3 ESE ANN ARBOR         42.26N 83.68W
08/16/2016  M1.62 INCH       WASHTENAW          MI   EMERGENCY MNGR

            5.5 HOUR STORM TOTAL. 1.92 INCHES FROM 2PM-530AM

0525 AM     HEAVY RAIN       ROSEVILLE               42.51N 82.94W
08/16/2016  M1.93 INCH       MACOMB             MI   COCORAHS

            5 HOUR RAINFALL TOTAL. RAIN ONGOING AT OBSERVATION TIME.

&&

DKOOK
Local storm report, Aug 16, 7:35 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
735 AM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       FOWLERVILLE             42.66N 84.07W
08/16/2016  M2.50 INCH       LIVINGSTON         MI   TRAINED SPOTTER

            24 HOUR TOTAL

0615 AM     HEAVY RAIN       4 SSW HOWELL            42.56N 83.97W
08/16/2016  M2.25 INCH       LIVINGSTON         MI   TRAINED SPOTTER

            6 HOUR TOTAL

0630 AM     HEAVY RAIN       SE YPSILANTI            42.24N 83.62W
08/16/2016  M2.30 INCH       WASHTENAW          MI   TRAINED SPOTTER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       WIXOM                   42.52N 83.54W
08/16/2016  M1.77 INCH       OAKLAND            MI   PUBLIC

            6 HOUR TOTAL

0635 AM     HEAVY RAIN       NW STERLING HEIGHTS     42.58N 83.03W
08/16/2016  M2.00 INCH       MACOMB             MI   TRAINED SPOTTER

            6 HOUR TOTAL

0640 AM     HEAVY RAIN       2 ENE IVANHOE           43.72N 83.06W
08/16/2016  M1.35 INCH       HURON              MI   TRAINED SPOTTER

            24 HOUR TOTAL

0645 AM     HEAVY RAIN       BLOOMFIELD HILLS        42.58N 83.25W
08/16/2016  M1.66 INCH       OAKLAND            MI   TRAINED SPOTTER

            6 HOUR TOTAL

0700 AM     HEAVY RAIN       2 W MIDLAND             43.62N 84.27W
08/16/2016  M2.72 INCH       MIDLAND            MI   TRAINED SPOTTER

            24 HOUR TOTAL

0710 AM     HEAVY RAIN       E SAGINAW               43.42N 83.95W
08/16/2016  M2.90 INCH       SAGINAW            MI   TRAINED SPOTTER

            6 HOUR TOTAL

0710 AM     HEAVY RAIN       DECKERVILLE             43.53N 82.74W
08/16/2016  M1.50 INCH       SANILAC            MI   TRAINED SPOTTER

            6 HOUR TOTAL

&&

SS
Local storm report, Aug 16, 8:38 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
838 AM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       4 NNE DAVISBURG         42.81N 83.51W
08/16/2016  M2.05 INCH       OAKLAND            MI   PUBLIC

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 N GROSSE ILE          42.14N 83.15W
08/16/2016  M1.62 INCH       WAYNE              MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       SW CLIO                 43.18N 83.74W
08/16/2016  M2.57 INCH       GENESEE            MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       WNW WOODHAVEN           42.13N 83.24W
08/16/2016  M2.90 INCH       WAYNE              MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       4 S DETROIT             42.32N 83.11W
08/16/2016  E2.93 INCH       WAYNE              MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       S ROSEVILLE             42.51N 82.94W
08/16/2016  M2.30 INCH       MACOMB             MI   COCORAHS

            6.5 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       YPSILANTI               42.24N 83.62W
08/16/2016  M2.36 INCH       WASHTENAW          MI   PUBLIC

            6 HOUR TOTAL

0708 AM     HEAVY RAIN       1 S MIDLAND             43.61N 84.23W
08/16/2016  M2.90 INCH       MIDLAND            MI   PUBLIC

            6 HOUR TOTAL

0730 AM     HEAVY RAIN       1 N LIVONIA             42.41N 83.37W
08/16/2016  M1.50 INCH       WAYNE              MI   TRAINED SPOTTER

            7 HOUR TOTAL

0730 AM     HEAVY RAIN       RIVERVIEW               42.17N 83.19W
08/16/2016  M2.54 INCH       WAYNE              MI   TRAINED SPOTTER

            7.5 HOUR TOTAL

0740 AM     HEAVY RAIN       N FRANKENMUTH           43.33N 83.74W
08/16/2016  M3.20 INCH       SAGINAW            MI   TRAINED SPOTTER

            7 HOUR TOTAL

0750 AM     HEAVY RAIN       SOUTHGATE               42.20N 83.21W
08/16/2016  M2.55 INCH       WAYNE              MI   TRAINED SPOTTER

            7 HOUR TOTAL

0800 AM     HEAVY RAIN       ROMULUS                 42.22N 83.37W
08/16/2016  M2.15 INCH       WAYNE              MI   ASOS

            24 HOUR TOTAL AT DETROIT METRO AIRPOT.

0800 AM     HEAVY RAIN       5 WNW GROSSE POINTE     42.41N 83.00W
08/16/2016  M2.78 INCH       WAYNE              MI   ASOS

            24 HOUR RAINFALL TOTAL AT DETROIT CITY AIRPORT.

0800 AM     HEAVY RAIN       ANN ARBOR               42.28N 83.73W
08/16/2016  M2.53 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       WHITE LAKE              42.65N 83.50W
08/16/2016  M1.89 INCH       OAKLAND            MI   OFFICIAL NWS OBS

            12 HOUR RAINFALL TOTAL TAKEN AT THE NWS OFFICE.

0800 AM     HEAVY RAIN       6 N MIDLAND             43.71N 84.23W
08/16/2016  M2.95 INCH       MIDLAND            MI   TRAINED SPOTTER

            12 HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       5 S AUBURN              43.53N 84.08W
08/16/2016  M2.14 INCH       SAGINAW            MI   ASOS

            24 HOUR TOTAL AT TRI-CITIES AIRPORT.

0800 AM     HEAVY RAIN       FLINT                   43.02N 83.69W
08/16/2016  M2.23 INCH       GENESEE            MI   ASOS

            24 HOUR RAINFALL TOTAL AT FLINT BISHOP AIRPORT.

0815 AM     HEAVY RAIN       HARBOR BEACH            43.85N 82.65W
08/16/2016  M2.80 INCH       HURON              MI   TRAINED SPOTTER

            5 HOUR TOTAL

0830 AM     HEAVY RAIN       MACOMB TOWNSHIP         42.67N 82.92W
08/16/2016  M2.10 INCH       MACOMB             MI   TRAINED SPOTTER

            8 HOUR RAINFALL TOTAL

0830 AM     HEAVY RAIN       ONSTED                  42.01N 84.19W
08/16/2016  M1.73 INCH       LENAWEE            MI   TRAINED SPOTTER

            8 HOUR RAINFALL TOTAL

&&

SS

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 9:54 PM EDTSmall Craft AdvisoryDTX18 hr
Aug 15, 9:57 PM EDTBeach Hazards StatementDTXHuron, Saint Clair, Sanilac24 hr
Aug 16, 3:24 AM EDTAreal Flood AdvisoryDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more7 hr
Aug 16, 4:47 AM EDTAreal Flood WarningDTXMacomb, Oakland, Wayne6 hr
Aug 16, 3:54 PM EDTSmall Craft AdvisoryDTX6 hr

Nearby

River Flood Warnings in Michigan, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.